# SDR SWAA2021012642813

- Difficulty date: January 16, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 47,310 hours, 30,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS LOCATED FWD OF LEFT & RIGHT OWE (L1189/L1188) HAVE BULBS INOPERABLE.  RELAMPED EMERGENCY EXIT LIGHTS FORWARD OF LEFT AND RIGHT OWE (L1189/L1188).  PERFORMED GOOD FUNCTIONAL TEST, IAW AMM 33-51-01-960-801 STEPS 2B (1) (A) 4 (C) (2) AND (4).
